# SDR UPS05244725

- Difficulty date: June 13, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN BS 355 BETWEEN S26L AND 27L.  REPAIR CARRIED OUT IAW SRM 53-30-3 AND 51-10-2.
